Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Imbeddings, immersions, and cobordism of differentiable manifolds


Author: Richard L. W. Brown
Journal: Bull. Amer. Math. Soc. 76 (1970), 763-766
MSC (1970): Primary 5570, 5710, 5720; Secondary 5545
MathSciNet review: 0259930
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5570, 5710, 5720, 5545

Retrieve articles in all journals with MSC (1970): 5570, 5710, 5720, 5545


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12540-X